Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The homology of the space of affine flags containing a nilpotent element

Author: E. Sommers
Journal: Proc. Amer. Math. Soc. 125 (1997), 2481-2484
MSC (1991): Primary 58B25
MathSciNet review: 1377007
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the homology of the space of Iwahori subalgebras containing a nilpotent element of a split semisimple Lie algebra over $ \mathbf {C}((\varepsilon )) $ is isomorphic to the homology of the entire affine flag manifold.

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and J. C. Moore, Homology theory for locally compact spaces, Michigan Math. J. 7 (1960), 137-159. MR 24:A1123
  • 2. N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups, Inst. Hautes Etudes Sci. Publ. Math. 25 (1965), 5-48. MR 32:2486
  • 3. N. Jacobson, Lie Algebras, Dover Publications, Inc., New York, 1979, p. 100. MR 80k:17001
  • 4. V. Kac, Constructing groups associated to infinite-dimensional algebras, in Infinite Dimensional Groups with Applications, MSRI Publications, Springer-Verlag, Berlin, 1985, pp. 198-199.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58B25

Retrieve articles in all journals with MSC (1991): 58B25

Additional Information

E. Sommers
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

Keywords: Affine flag manifolds
Received by editor(s): December 20, 1995
Received by editor(s) in revised form: February 12, 1996
Additional Notes: Research supported by the NSF
Communicated by: Roe W. Goodman
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society